Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 147, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2011, 7:59 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 15, 2011, 8:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 118 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:20 PM EDT | TSTM WND DMG | Wnw Fort Mccoy, FL | CLAY ELECTRIC UTILITY COMPANY REPORTED SCATTERED TREES BLOWN DOWN INTO POWERLINES ACROSS WESTERN PUTNAM AND SOUTHEAST ALACHUA COUNTIES. TREE DAMAGE WAS ALSO NOTED IN MARION COUNTY. THE TIME OF THE EVENT WAS BASED ON RADAR IMAGERY. |
| Jun 15, 8:40 PM EDT | HAIL 0.25 | Anthony, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 12.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WUUS52 KJAX 152359 SVRJAX FLC001-083-107-160030- /O.NEW.KJAX.SV.W.0147.110615T2359Z-110616T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA NORTHERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 830 PM EDT * AT 759 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF CROSS CREEK TO FORT MCCOY...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF CITRA TO FORT MCCOY...AND MOVING NORTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE SPRINGS AND FORT MCCOY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2961 8197 2932 8190 2927 8219 2953 8225 TIME...MOT...LOC 2359Z 228DEG 6KT 2950 8206 2933 8203 $$ ENYEDI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM EDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jun 15, 2:14 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT WED JUN 15 2011
.SHORT TERM...
POTENTIAL SEVERE WEATHER OVER THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA THROUGH 8 PM...ESPECIALLY FOR MARION COUNTY. THERE IS A
SEVERE THUNDERSTORM WATCH TO THE SOUTH OF US...BUT REMEMBER A WATCH
MEANS SEVERE WEATHER IS POSSIBLE IN AND NEAR THE WATCH AREA. CAPES IN
THE AREA ARE AT OR ABOVE 4000 J/KG AND ANY CELLS WHICH ARE CAPABLE
OF BLOWING THROUGH THE CAP ALSO HAVE THE POSSIBILITY OF BECOMING
STRONG TO SEVERE.
TONIGHT...A SHORT WAVE TROUGH DROPS SOUTH INTO GEORGIA WITH A
POSSIBILITY OF SOME OVERNIGHT CONVECTION ESPECIALLY AFTER MIDNIGHT
IN GEORGIA.
THURSDAY...ANOTHER HOT DAY WITH TEMPERATURES WELL ABOVE
CLIMATOLOGY AND INTO THE CENTURY MARK OVER THE SUWANNEE VALLEY AND
INTERIOR SOUTHEAST GEORGIA. MOST OF THE SHORT WAVE ENERGY REMAINS
IN SOUTHEAST GEORGIA BUT ENOUGH GETS INTO NORTHEAST FLORIDA TO
ENHANCE EAST COAST SEA BREEZE FRONT CONVECTION TOMORROW AFTERNOON.
WITH CAPES AGAIN NEARING 3-4000 J/KG AND AND A SOUTHWESTERLY 25 TO
35 KNOT LOW LEVEL FLOW WE MAY SEE SOME SEVERE WEATHER AGAIN
TOMORROW AFTERNOON.
THURSDAY NIGHT...ANOTHER SHORT WAVE BEGINS TO PUSH THROUGH THE
AREA WITH SOME CONVECTION POSSIBLE OVERNIGHT ESPECIALLY IN
SOUTHEAST GEORGIA.
FRIDAY...LESS SYNOPTIC LEVEL CONVECTION AND MORE SEA BREEZE FRONT
LOCAL CONVECTION LIKELY. HIGH TEMPERATURES WILL REMAIN
SIGNIFICANTLY ABOVE CLIMO WITH A SOUTHWESTERLY FLOW.
.LONG TERM...
OVER THE WEEKEND AND INTO NEXT WEEK THE PATTERN APPEARS TO BE
SPLIT OVER THE FORECAST AREA WITH A MORE SYNOPTIC DRIVEN PATTERN OVER
SOUTHEAST GEORGIA AND MORE LOCAL-DIURNAL CONVECTION ASSOCIATED
WITH SEA BREEZE FRONT CONVERGENCE OVER FLORIDA. RIGHT NOW THE
LONGER TERM IS NOT LOOKING AS HOT AS WE ARE CURRENTLY BUT STILL
LOOKING AT ABOVE NORMAL TEMPS THROUGH THE PERIOD.
&&
.AVIATION...WIDESPREAD SMOKE SPREADING SWD ACRS KJAX/KVQQ/KCRG.
VSBYS IN IFR RANGE GRADUALLY IMPROVING TO MVFR KJAX/KCRG AS SMOKE
PLUME SHIFTS W OF AREA AS LLVL FLOW BACKS TO N OR NE....WITH SLIGHT
FURTHER IMPROVEMENT AS EAST COAST SEA BREEZE MOVES INLAND. VISIBLE
SATELLITE SUGGESTS VSBYS MAY REMAIN AOB 5 MI THRU NGT. SMOKE SHOULD
SPREAD AWAY FROM TAF SITES EARLY TMRW...SO WENT WITH VFR CONDITIONS
TMRW MRNG.
&&
.MARINE...SOUTH TO SOUTHWEST SYNOPTIC FLOW THE NEXT FEW DAYS WITH
HIGH PRESSURE TO THE SOUTH. DAILY AFTERNOON SEABREEZES WILL SHIFT
WINDS TO THE SE. MODELS SUGGEST NIGHTLY WIND SURGES WILL RESULT IN S
TO SW WINDS UP TO AROUND 15 KNOTS AND SLIGHT INCREASE IN SEAS.
&&
.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MUCH OF NE FL THIS
AFTN DUE TO LOW RH'S AND HIGH DISPERSION INDEX VALUES. SLIGHT
IMPROVEMENT OVER THE NEXT FEW AFTNS WITH INLAND MIN RH'S AT OR JUST
ABOVE 35 PCT AND SLIGHTLY LOWER DISPERSION INDEX VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 100 71 97 / 40 20 30 20
SSI 77 89 76 92 / 10 20 40 20
JAX 72 94 72 96 / 20 20 30 10
SGJ 75 91 75 91 / 20 20 30 10
GNV 72 98 72 99 / 30 20 20 10
OCF 72 96 72 96 / 30 20 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
SANDRIK/WOLF/KEEGANHazardous weather outlook, Jun 15, 9:24 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 924 AM EDT WED JUN 15 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-152100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 924 AM EDT WED JUN 15 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA... SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND MAY CREATE HAZARDOUS DRIVING CONDITIONS. AREAS OF FOG AND SMOKE WILL REDUCE VISIBILITIES TO AROUND ONE MILE OVER PORTIONS OF CHARLTON...NASSAU...DUVAL AND NORTHERN ST JOHNS COUNTIES THROUGH NOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA. A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND HAIL. HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE DANGER ACROSS MOST OF NORTHEAST FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST GEORGIA THURSDAY AFTERNOON AND EVENING AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL CAN BE EXPECTED. FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH DAY...WITH WET DOWNBURSTS AND SMALL HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL/SANDRIK
In the hours before
Special weather statement, Jun 15, 6:29 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 629 PM EDT WED JUN 15 2011 FLZ040-152300- MARION- 629 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF FORT MCCOY...MOVING SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FORT MCCOY AND LYNNE THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2908 8177 2912 8205 2941 8196 2939 8176 TIME...MOT...LOC 2229Z 008DEG 7KT 2931 8187 HESS
Special weather statement, Jun 15, 7:14 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT WED JUN 15 2011
FLZ021-022-160000-
COLUMBIA-SUWANNEE-
714 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND CENTRAL SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...
AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF NEWBURN TO 3 MILES NORTHEAST OF WELLBORN...MOVING SOUTH AT
10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
NEWBURN...LIVE OAK...HOUSTON...DOWLING PARK...WELLBORN...LURAVILLE
AND MCALPIN THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THESE
STORMS HAVE SHOWN SIGNS OF WEAK ROTATION. REMEMBER TORNADOES CAN
DEVELOP FROM THUNDERSTORMS WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3030 8324 3034 8279 3032 8279 3032 8275
3033 8273 3008 8270 3005 8305 3010 8312
3010 8321 3012 8323 3014 8323 3018 8325
3025 8326
TIME...MOT...LOC 2314Z 344DEG 9KT 3022 8315 3024 8279
ENYEDISpecial weather statement, Jun 15, 7:25 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT WED JUN 15 2011
FLZ022-160015-
COLUMBIA-
725 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
COLUMBIA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 815 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 10 MILES SOUTH OF
FARGO...MOVING SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 815 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8266 3059 8254 3059 8253 3049 8245
3044 8246 3042 8263
TIME...MOT...LOC 2325Z 321DEG 7KT 3054 8259
ENYEDISpecial weather statement, Jun 15, 7:34 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
734 PM EDT WED JUN 15 2011
FLZ022-030-160015-
COLUMBIA-UNION-
734 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 815 PM EDT...
AT 735 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST
OF WATERTOWN TO 4 MILES SOUTH OF LULU...MOVING SOUTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...
LULU AND DUKES THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3021 8264 3023 8246 3014 8246 3014 8239
2998 8234 2993 8261
TIME...MOT...LOC 2335Z 326DEG 6KT 3016 8254 3004 8250
ENYEDILocal storm report, Jun 15, 7:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 WNW SILVER SPRINGS SH 29.11N 82.02W
06/15/2011 E0.75 INCH MARION FL PUBLIC
PUBLIC CALLED IN A REPORT OF DIME SIZED HAIL IN SILVER
SPRINGS SHORES.
&&
SEPSpecial weather statement, Jun 15, 7:53 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT WED JUN 15 2011
FLZ031-036-040-160100-
ALACHUA-BRADFORD-MARION-
753 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...EASTERN ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...
AT 753 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BROOKER TO 3 MILES EAST OF SPARR...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...ROCHELLE...
REDDICK...NEWNANS LAKE...MICANOPY...MCINTOSH...LOWELL...LA CROSSE...
GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 900 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2993 8254 2994 8253 2995 8251 2993 8247
2993 8236 2996 8234 2995 8231 3000 8227
2957 8205 2947 8206 2950 8201 2933 8193
2929 8220
TIME...MOT...LOC 2353Z 278DEG 4KT 2985 8235 2934 8205
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:38 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 15 hr |
| Jun 15, 1:38 PM EDT | Special Weather Statement | JAX | Marion | 67 min |
| Jun 15, 2:15 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 30 min |
| Jun 15, 2:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 15, 3:10 PM EDT | Special Weather Statement | JAX | Citrus | 35 min |
| Jun 15, 3:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 33 min |
| Jun 15, 3:59 PM EDT | Special Weather Statement | JAX | Citrus | 31 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Jun 15, 5:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | JAX | Hamilton | 53 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 49 min |
| Jun 15, 6:29 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jun 15, 6:58 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 47 min |
| Jun 15, 7:14 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Jun 15, 7:25 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
| Jun 15, 7:34 PM EDT | Special Weather Statement | JAX | Union | 41 min |
| Jun 15, 7:46 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 44 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 38 min |
| Jun 15, 7:53 PM EDT | Special Weather Statement | JAX | Alachua | 67 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.